MathSciNet Relay Station
MathSciNet bibliographic data
MR787188 58F10 (57R30 58D05)
Jankins, Mark; Neumann, Walter D. Rotation numbers of products of circle homeomorphisms. Math. Ann. 271 (1985), no. 3, 381–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement